Welcome to HealingWell and I understand your fears. From what members have posted here in the forum over the years, nausea is very common after the Nissen. I recommend asking your surgeon for a prescription for nausea medication.
Your upper GI tract has been completely revised; your stomach has been stretched and wrapped around your esophagus, and stitched there. It is normal to feel fatigued this close to surgery. Everything will take time to heal and adjust. Use your pain medications and if you feel there is something seriously going on do check in with your surgeon.
I am truly sorry to hear you are feeling bad. Weetabix is a whole grain breakfast cereal and IMHO I would back off of any product like this for now and stick with liquids advancing very slowly. I know you will be hearing from members with recommendations re diet.
Again a warm welcome,
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.
"Life is not about waiting for the storms to pass...
It's about learning how to dance in the rain."~ Vivian Greene